A Fourier series in an arbitrary bounded orthonormal system that diverges on a set of positive measure
Doklady Akademii Nauk, Tome 225 (1975) no. 1, pp. 35-36
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_225_1_a7,
author = {S. V. Bochkarev},
title = {A {Fourier} series in an arbitrary bounded orthonormal system that diverges on a set of positive measure},
journal = {Doklady Akademii Nauk},
pages = {35--36},
year = {1975},
volume = {225},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_225_1_a7/}
}
S. V. Bochkarev. A Fourier series in an arbitrary bounded orthonormal system that diverges on a set of positive measure. Doklady Akademii Nauk, Tome 225 (1975) no. 1, pp. 35-36. http://geodesic.mathdoc.fr/item/DAN_1975_225_1_a7/